# SDR LR7A01057

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 869-1001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC5303 FOUND LH FS 869 - 1001 FUSELAGE SKIN CRACKED AT LBL 61, WL 194-270 AND HIGH DENSITY OF PREVIOUS REPAIRS.REPAIRED IAW LAC MEA 382-53-01-047.  NR 2051.
